# SDR SWAA2021122747996

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB TENSION STRAP BS 1016+2 +12, RBL 18 CORRODED.  FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ON SRM.  REMOVED THE WEB TENSION STRAP IAW SRM 51-40-02-0G-0.   FABRICATED, LOCATED, AND DRILLED A NEW WEB TENSION STRAP IAW DWG 147A5744, AND SRM 51-40-02.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0, AND SOPM 20-41-02.  INSTALLED THE NEW WEB TENSION STRAP IAW SRM 51-40-02-0G-0, AND DWG 147A5730.
